# SDR 98ZZZX4629

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6228440003
- Condition: Failed
- Location: Radome
- Part time: 184 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR CIRCUIT BREAKER TRIPS.  WILL NOT RESET.  REPLACED RADAR ANTENNA/RECEIVER/TRANSMITTER.  VERY LOW TIME ON UNIT.
